Publication Type:

Journal Article

Source:

Journal of Applied Nonlinear Dynamics, Volume 1, Number 4, p.309–319 (2012)

Cite this Research Publication

K. Balachandran, Kiruthika, S., Rivero, M., and Trujillo, J. J., “Existence of Solutions for Fractional Delay Integrodifferential Equations”, Journal of Applied Nonlinear Dynamics, vol. 1, pp. 309–319, 2012.

207
PROGRAMS
OFFERED
6
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS